, Volume 178, Issue 2, pp 287-299
Date: 31 May 2005

Existence of Global Entropy Solutions of a Nonstrictly Hyperbolic System

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we use the theory of compensated compactness coupled with some basic ideas of the kinetic formulation by Lions, Perthame, Souganidis & Tadmor [LPS, LPT] to establish an existence theorem for global entropy solutions of the nonstrictly hyperbolic system (1).

Communicated by P.-L. Lions